# SDR UPS03841164

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, WEB IN RUDDER LE AT FORWARD SPAR IS CRACKED AT XR 160     REMOVED WEB SECTION,FABRICATED AND INSTALLED REPLACEMENT WEB SECTION IAW SRM. 55-2-4 FIG. 1
